# SDR FDEA202203150514

- Difficulty date: March 15, 2022
- Submitted: March 15, 2022
- Operation: Air carrier
- Aircraft: N159FE
- Make and model: Boeing 767-300
- Aircraft serial: 42732
- Aircraft time: 6,591 hours, 3,167 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Former
- Part number: 114T21705
- Condition: Cracked
- Location: 521
- Stage of operation: IN
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LEFT WING L/E CAVITY CURTAIN BRACKET CRACKED AT OFSS 437 REMOVED AND REPLACED NOSE FORMER ON THE L/W L/E AT STA OSS441 (APPROX STA OFSS   437) IAW BAC DWG 114T2241, REV.- AND FEDEX E.A. H-5720-T0367288-P1, RELEASE DATE:   MARCH 03, 2022, TITLE: WINGS - SECONDARY WING STRCT - LH WING, LEADING EDGE, ANGLE,   OSS441, ALTERNATE FASTENERS
